• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6786
School of Physics
  Title:   Solution of the Dirac Equation on the Homogeneous Manifold SL(2,c)/GL(1,c) in The Presence of A Magnetic Monopole Field
  Author(s):  H. Fakhri
  Status:   Published
  Journal: J. Phys. A: Math. Gen.
  No.:  28
  Vol.:  33
  Year:  2000
  Pages:   293-305
  Supported by:  IPM
  Abstract:
Equations of shape invariance have been derived on the homogeneous manifold SL(2,c)/GL(1,c), by means of which the Dirac equation is solved for a charged spin−[1/2] particle in the presence of a magnetic monopole. The Dirac spinors on this manifold are written in terms of the master function. It is shown that these spinors represent an N=1 chiral supersymmetry algebra and a unitary parasuperalgebra of arbitrary order p.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right